MathSciNet Relay Station
MathSciNet bibliographic data
MR2458827 94A60 (37D45 37N99)
Wang, Xing-yuan; Yu, Qing A block encryption algorithm based on dynamic sequences of multiple chaotic systems. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 2, 574–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement